Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

March 30, 2024Coshocton County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 30, 2024, 5:32 PM EDT for Coshocton County, Ohio. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2024, 5:32 PM EDT (21:32 UTC)
Expired
Mar 30, 2024, 6:15 PM EDT
In force
43 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Coshocton County, OH

The radar

The Cleveland radar (KCLE), 128 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 5:49 PM EDTHAIL 0.753 E Newcastle, OH
Mar 30, 6:00 PM EDTHAIL 0.75Coshocton, OH
Mar 30, 6:00 PM EDTHAIL 1Warsaw, OH
Mar 30, 6:02 PM EDTHAIL 0.88Coshocton, OH
Mar 30, 6:07 PM EDTHAIL 0.884 Se Coshocton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 4:46 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1743 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

661 
WUUS51 KPBZ 302132
SVRPBZ
OHC031-302215-
/O.NEW.KPBZ.SV.W.0013.240330T2132Z-240330T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
532 PM EDT Sat Mar 30 2024

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Coshocton County in east central Ohio...

* Until 615 PM EDT.

* At 530 PM EDT, a severe thunderstorm was located near Gambier, or 8
  miles east of Mount Vernon, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. Quarter size 
           hail has been reported in this storm.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines, resulting in some power 
           outages.

* Locations impacted include...
  Coshocton, West Lafayette, Warsaw, Conesville, Plainfield, Nellie,
  Walhonding, New Guilford, and Cooperdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4040 8219 4031 8162 4022 8162 4022 8167
      4015 8167 4016 8196 4025 8220
TIME...MOT...LOC 2130Z 288DEG 38KT 4036 8232 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Milcarek
4 follow-up statements
318 
WWUS51 KPBZ 302150
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
550 PM EDT Sat Mar 30 2024

OHC031-302215-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-240330T2215Z/
Coshocton OH-
550 PM EDT Sat Mar 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR COSHOCTON COUNTY...

At 549 PM EDT, a severe thunderstorm was located 11 miles west of
Coshocton, moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Coshocton, West Lafayette, Warsaw, Conesville, Plainfield, Nellie,
Walhonding, New Guilford, and Cooperdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4040 8219 4031 8162 4022 8162 4022 8167
      4015 8167 4016 8196 4025 8220
TIME...MOT...LOC 2149Z 288DEG 38KT 4029 8206 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Milcarek
024 
WWUS51 KPBZ 302157
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
557 PM EDT Sat Mar 30 2024

OHC031-302215-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-240330T2215Z/
Coshocton OH-
557 PM EDT Sat Mar 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN COSHOCTON COUNTY...

At 557 PM EDT, a severe thunderstorm was located near Coshocton,
moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Coshocton, West Lafayette, Warsaw, Conesville, Plainfield, Nellie,
Walhonding, New Guilford, and Cooperdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4038 8219 4027 8162 4022 8162 4022 8167
      4015 8167 4016 8196 4025 8220
TIME...MOT...LOC 2157Z 288DEG 38KT 4026 8195 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Milcarek
544 
WWUS51 KPBZ 302205
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
605 PM EDT Sat Mar 30 2024

OHC031-302215-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-240330T2215Z/
Coshocton OH-
605 PM EDT Sat Mar 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN COSHOCTON COUNTY...

At 605 PM EDT, a severe thunderstorm was located over Coshocton,
moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Coshocton, West Lafayette, and Plainfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4033 8205 4024 8162 4022 8162 4022 8167
      4015 8167 4020 8194 4023 8209
TIME...MOT...LOC 2205Z 288DEG 38KT 4023 8184 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Milcarek
368 
WWUS51 KPBZ 302213
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
613 PM EDT Sat Mar 30 2024

OHC031-302222-
/O.EXP.KPBZ.SV.W.0013.000000T0000Z-240330T2215Z/
Coshocton OH-
613 PM EDT Sat Mar 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COSHOCTON COUNTY WILL
EXPIRE AT 615 PM EDT...

The severe thunderstorm which prompted the warning has been replaced 
with a new severe thunderstorm warning. Therefore, the warning will 
be allowed to expire. Hail and gusty winds are still possible with 
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio.

&&

LAT...LON 4033 8205 4024 8162 4022 8162 4022 8167
      4015 8167 4020 8194 4023 8209
TIME...MOT...LOC 2212Z 288DEG 38KT 4021 8176 

$$

Milcarek

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:00 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 30, 4:00 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
400 PM EDT Sat Mar 30 2024

.SYNOPSIS...
Multiple rounds of showers and thunderstorms, possible strong to
severe at times, are expected through the rest of the weekend
and into early next week. The greatest potential for flooding
and severe thunderstorms will be Monday night and Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:

- Slight risk (level 2 out of 5) for severe thunderstorms across
  portions of eastern/southeastern OH and the WV panhandle.
- Marginal risk (level 1 out of 5) for severe storms extends
  into southwest PA and northeast WV.
- Showers and thunderstorms taper off after 11pm, after which
  dry weather is expected.
---------------------------------------------------------------

With the morning and early afternoon round of showers departing
to the east, all focus is shifting to the environment upstream
over central and western Ohio in anticipation of the next round
of storms that is expected to initiate over that area in the
next few hours. A mesoanalysis of the upstream environment
reveals marginal instability (500-1000 J/kg MUCAPE) building
over those areas, as temperatures have climbed into the 60s to
almost 70 degrees thanks to clearer skies and plenty of solar
insolation throughout the day.

Hi-res guidance continues to show another round of storms
initiating over northern or northwestern Ohio around 4-6pm as a
weak surface low makes its way eastward across the state and an
attendant cold front pushes into this region of greater
instability. Northwesterly effective bulk shear of 40-50 knots
(per latest mesoanalysis) should have enough of a component
normal to the east-west oriented initiating boundary to support
discrete or semi-discrete supercells as the dominant storm mode,
should any updrafts strengthen and persist long enough to become
organized.

As these storms make their way southeastward towards eastern and
southeastern OH, they will be moving into a downstream
environment similarly characterized by marginal instability and
strong wind shear. Initially, low-level wind profiles could
support a low-end tornado threat as winds ahead of the advancing
surface low should be slightly more backed, which is evident in
CAM soundings and hodographs showing more favorable sfc-3km
wind profiles. However, as the surface low progresses eastward,
wind profiles become more unidirectional which, coupled with
waning stability (especially in the boundary layer), should
preclude a notable tornado threat later in the evening. Large
hail will remain the primary threat throughout the evening
given the relatively cold temperature profiles and elevated
instability lingering into the later hours.

Storms should wane and exit the area to the southeast by roughly
10pm as the front pushes through the area, leaving behind dry
conditions for the remainder of the night. Overnight lows dip
into the upper 30s along the I-80 corridor and low to mid 40s
farther south.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
KEY MESSAGES:

- Dry much of Sunday; previously-stalled front to the south
  begins to drift northward into the local area.
- More widespread showers/storms Sunday night and Monday night,
  with the potential for flooding due to heavy rain in showers
  and thunderstorms training along the front.
- Heaviest widespread rain expected Monday night.

-----------------------------------------------------------------

Sunday starts off with a stalled front south of the area,
resulting in dry weather (but lingering cloud cover) throughout
the day. Highs climb into the low to mid 50s near I-80 and upper
50s to around 60 farther south.

Another wave of low pressure is expected to track along the
stalled front Sunday, triggering more showers and storms to
develop across the Midwest as it does. These push eastward
through the day, reaching the Ohio Valley and local area late in
the evening and overnight into Monday as the front itself begins
to drift northward again. There is low-end potential for some
of these storms to become strong or severe as they traverse the
Ohio Valley, potentially bringing gusting winds or hail to parts
of southeast Ohio and northwest WV as they move through Sunday
night.

The bigger focus with this period will be on flooding rain
potential, as these showers and storms could train over the same
areas due to their east-west motion along the east-west
oriented front Sunday night. There remains a fair amount of
spread in rainfall probabilities in the NBM, with the 25th and
75th percentiles depicting roughly 0.3" and 1.0" during that
overnight period, respectively. These probabilities may also be
underrepresenting the true rainfall potential, since it is
still too far out for CAMs to be included and global models may
struggle to accurately resolve the convective nature of these
showers/storms training along the front. Therefore, our current
forecast biases a bit on the higher end of the probabilities,
with almost the entire area forecast to see more than 0.5" and
a locally higher swath of 1.0-1.3 inches stretching from
roughly New Philadelphia to Pittsburgh to Latrobe (where the
front is expected to generally be located during that period).

Yet another disturbances moves along the nearly-stationary front
Monday night, bringing another round of widespread rainfall with
even greater flooding rain potential. By this time, portions of the
local area may have already seen upwards of 1.0-1.5 inches of
rainfall between the Saturday and Sunday night waves. This will
mean soils could be saturated by the time the Monday night
disturbance moves through, leading to more runoff potential and
a heightened risk for flash and/or areal flooding due to heavy
rain. In general, rainfall totals appear to be even higher in
the Monday night wave, with latest rainfall probabilities
showing a 60% or greater chance areawide of 1.0" and even a 50%
or greater chance of at least 1.5" for areas south of
Pittsburgh along the PA/WV border and into southeast Ohio.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
KEY MESSAGES:

- Showers, heavy rain, and a severe storm potential Tuesday
- Colder and windy for the second half of the week with rain
  and snow showers
-------------------------------------------------------------------

Model ensembles indicate warm front should continue lifting
north across the region Tuesday, as a surface low tracks toward
the Lower Great Lakes and Upper Ohio Valley region. Ongoing
locally heavy rain is possible, continuing the flood potential.

Surface heating south of the front should result in increasing
instability through the day Tuesday. Strong shear is also
progged through peak heating, as the surface low's associated
cold front approaches. Uncertainty exists in the details, but
current indications are that severe storms will be possible in
the afternoon and evening across the region, with the greatest
focus along and south of I-70.

The front should cross the area by Tuesday evening, as the
parent shortwave trough closes into an upper low across the
Lower Great Lakes and Upper Ohio Valley region. Rain and snow
showers are expected through at least Thursday as model
ensembles indicate the low will persist across the region. The
upper low should exit the region Friday, with dry weather
returning.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Medium confidence forecast /50%/ for the first 10 hours.
Confidence increases into the 60% range during overnight into
the morning hours on Easter.

High resolution near term models are in good agreement of a
batch of showers moving through the region by 20Z. There will
be brief clearing in the Ohio and northern WV terminals this
afternoon, which sets the stage for potential thunderstorms
between 21-2Z. Elected to add VCTS in the MGW TAF given
increased confidence. The other sites left VCSH or prevailing
-SHRA. Could see ZZV and HLG needing an AMD for thunder.

After the front passes later this evening, CIGS return MVFR
levels with an 80-90% chance of occurring. Most of the airport
will be below IFR with 700 foot cigs by 8Z, but no vis restrictions.
MVFR weather will return by 14-16Z. MGW may stay VFR all night.

Wind will be from the south and southeast veering around to the
northwest after midnight. Speeds will be less than 10kts. A
brief gust eclipsing 20kts is possible during the 18-23Z time
frame.

.Outlook...
VFR may briefly return Sunday afternoon before restrictions in
showers/possible thunderstorms return Sunday night and Monday
night.

&&

.HYDROLOGY...
Widespread rounds of rain are expected beginning today, and
periodically continuing through Tuesday. The initial rounds
should act to saturate the ground, resulting in an increased
flood potential as additional showers and thunderstorms occur,
especially later Monday and Tuesday. Ensemble probabilities for
at least 2 inches of total rainfall range from 30-60 percent,
with the highest values seen across WV and the Laurel
Highlands. In general, 1-3 inches of total rainfall is expected
through the period, with localized higher amounts possible
across WV. The highest rainfall rates are expected to fall
Monday night into Tuesday morning. This may result in areas of
flooding or flash flooding. Our area remains in a Marginal Risk
(1/5) for excessive rainfall during this period.

Model ensembles also continue to indicate rises on area rivers
as runoff from the rainfall occurs.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...Cermak
NEAR TERM...Cermak
SHORT TERM...Cermak
LONG TERM...Cermak/WM
AVIATION...McMullen
HYDROLOGY...MLB
Hazardous weather outlook, Mar 30, 4:06 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
406 PM EDT Sat Mar 30 2024

OHZ040-041-050-PAZ007>009-013>016-020>022-073-074-077-078-WVZ001-002-
312015-
Carroll-Columbiana-Jefferson OH-Mercer-Venango-Forest-Lawrence-
Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Westmoreland-
Higher Elevations of Westmoreland-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-
406 PM EDT Sat Mar 30 2024

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rainfall totals ranging from 1 to 3 inches are possible through
Tuesday. This could result in flooding or flash flooding, along with
elevated river levels, mainly late Monday and Tuesday.

In addition, severe thunderstorms are possible Tuesday. Damaging
wind and large hail are expected to be the main hazards.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ029-031-075-076-WVZ021-509>514-312015-
Washington-Greene-Fayette-Higher Elevations of Fayette-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
406 PM EDT Sat Mar 30 2024

This Hazardous Weather Outlook is for southwest Pennsylvania and
northern West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rainfall totals ranging from 1 to 3 inches, with localized amount up
to 4 inches, are possible through Tuesday. This could result in
flooding or flash flooding, along with elevated river levels,
mainly late Monday and Tuesday.

Severe thunderstorms are possible Monday afternoon and evening, and
again on Tuesday. Damaging wind and large hail are expected to be the
main hazards.

Snow showers will be possible late Wednesday through Thursday, with
accumulations of up to 1-3 inches possible in the ridges (locally
higher in eastern Tucker County, WV).

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039-048-049-057>059-068-069-WVZ003-004-012-312015-
Tuscarawas-Coshocton-Harrison-Muskingum-Guernsey-Belmont-Noble-
Monroe-Ohio-Marshall-Wetzel-
406 PM EDT Sat Mar 30 2024

This Hazardous Weather Outlook is for east central Ohio, and
northern West Virginia.

.DAY ONE...Tonight.

There is a slight risk for severe thunderstorms this afternoon and
evening. Large hail is expected to be the main hazard, though
damaging straight-line wind gusts and/or a brief tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a marginal risk for severe thunderstorms late Sunday
afternoon and evening, and again Monday afternoon and evening. Large
hail is expected to be the main hazard, though damaging wind is also
possible.

Rainfall totals ranging from 1 to 3 inches are possible through
Tuesday. This could result in flooding or flash flooding, along with
elevated river levels, mainly late Monday and Tuesday.

Severe thunderstorms are possible again on Tuesday. Damaging wind
and large hail are expected to be the main hazards.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Mar 30, 4:09 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
409 PM EDT Sat Mar 30 2024

PAZ031-075-076-302100-
Fayette Ridges PA-Greene PA-Fayette PA-
409 PM EDT Sat Mar 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GREENE AND CENTRAL
FAYETTE COUNTIES THROUGH 500 PM EDT...

At 409 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairdale, or 11 miles east of Waynesburg, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Uniontown, Fairdale, Isabella, Nemacolin, Carmichaels, Rices Landing,
New Salem, Chalkhill, and Ohiopyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3988 8003 3995 8002 3994 7937 3990 7940
      3985 7942 3984 7939 3982 7937 3980 7937
TIME...MOT...LOC 2009Z 275DEG 53KT 3991 7996

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Milcarek
Special weather statement, Mar 30, 4:40 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
440 PM EDT Sat Mar 30 2024

WVZ511>514-302115-
Eastern Preston WV-Eastern Tucker WV-Western Tucker WV-Preston WV-
440 PM EDT Sat Mar 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TUCKER AND SOUTHERN
PRESTON COUNTIES THROUGH 515 PM EDT...

At 440 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grafton, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rowlesburg, Hannahsville, Silver Lake, Aurora, Elgon, Fellowsville,
Israel, and Cathedral State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3927 7985 3929 7987 3930 7990 3935 7989
      3934 7949 3920 7948 3919 7944 3919 7940
      3920 7938 3920 7937 3921 7934 3921 7931
      3919 7929 3916 7932
TIME...MOT...LOC 2040Z 278DEG 50KT 3933 7993

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Milcarek

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:11 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Noble49 min
Mar 30, 6:17 PM EDTSevere Thunderstorm WarningPBZMuskingum43 min
Mar 30, 6:41 PM EDTTornado WarningPBZBelmont, Guernsey, Monroe, Noble34 min
Mar 30, 6:54 PM EDTSevere Thunderstorm WarningPBZMuskingum34 min
Mar 30, 6:56 PM EDTSevere Thunderstorm WarningPBZGuernsey, Monroe, Muskingum, Noble34 min
Mar 30, 7:11 PM EDTTornado WarningPBZBelmont, Monroe34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.